Alert archive / Georgia / Frost Advisories in 2025
Frost Advisory 6, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Oct 31, 2025, 1:25 AM EDT for 64 counties in Georgia. It took effect at Nov 1, 2025, 2:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2025, 1:25 AM EDT (05:25 UTC)
- In effect from
- Nov 1, 2025, 2:00 AM EDT
- Expired
- Nov 1, 2025, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 64 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927 WWUS72 KFFC 310525 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 125 AM EDT Fri Oct 31 2025 GAZ001>009-011>016-019>025-027-030>039-041>057-062-066>068-312000- /O.NEW.KFFC.FR.Y.0006.251101T0600Z-251101T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Warren-Troup-Meriwether-Pike- Including the cities of Douglasville, Dahlonega, West Point, Cedartown, Griffin, Covington, Peachtree City, Conyers, Lawrenceville, Fort Oglethorpe, Riverdale, Cumming, Dawsonville, Ellijay, LaFayette, Crawfordville, Hiawassee, Crawford, Madison, Warrenton, Blairsville, Decatur, Zebulon, Washington, Chatsworth, Bremen, Comer, Manchester, Gainesville, Calhoun, Atlanta, Cartersville, Dalton, Homer, Athens, Monroe, Watkinsville, Winder, Dallas, Rome, Greensboro, Commerce, Summerville, Jasper, Marietta, Cleveland, Woodstock, Carrollton, Newnan, Trenton, Stockbridge, East Point, Franklin, and Blue Ridge 125 AM EDT Fri Oct 31 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of east central, north central, northeast, northwest, and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Saturday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. * ADDITIONAL DETAILS...Some counties in the Advisory may only have frost in isolated, sheltered locales. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
3 follow-up statements
297 WWUS72 KFFC 311823 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 223 PM EDT Fri Oct 31 2025 GAZ001>009-011>016-019>025-027-030>039-041>057-062-066>068-011400- /O.CON.KFFC.FR.Y.0006.251101T0600Z-251101T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Warren-Troup-Meriwether-Pike- Including the cities of Carrollton, Peachtree City, Jasper, West Point, Decatur, Monroe, Greensboro, Homer, Fort Oglethorpe, Commerce, Lawrenceville, Warrenton, Cedartown, Woodstock, Marietta, Washington, Athens, Douglasville, Newnan, Winder, Bremen, Manchester, Dalton, Dallas, Summerville, Covington, Griffin, East Point, Rome, Atlanta, Cleveland, Watkinsville, Crawford, LaFayette, Cumming, Zebulon, Trenton, Ellijay, Madison, Calhoun, Riverdale, Dahlonega, Comer, Conyers, Crawfordville, Chatsworth, Stockbridge, Franklin, Dawsonville, Gainesville, Cartersville, Blue Ridge, Hiawassee, and Blairsville 223 PM EDT Fri Oct 31 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of east central, north central, northeast, northwest, and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Saturday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. * ADDITIONAL DETAILS...Some counties in the Advisory may only have frost in isolated, sheltered locales. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
414 WWUS72 KFFC 010440 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1240 AM EDT Sat Nov 1 2025 GAZ058>061-070>076-011245- /O.EXA.KFFC.FR.Y.0006.251101T0600Z-251101T1400Z/ Butts-Jasper-Putnam-Hancock-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson- Including the cities of Eatonton, Gray, Milledgeville, Jackson, Sandersville, Monticello, GIbson, Louisville, Sparta, Forsyth, and Barnesville 1240 AM EDT Sat Nov 1 2025 ...FROST ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Portions of central, east central, and west central Georgia. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. * ADDITIONAL DETAILS...Some counties in the Advisory may only have frost in isolated, sheltered locales. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ GAZ001>009-011>016-019>025-027-030>039-041>057-062-066>068-011245- /O.CON.KFFC.FR.Y.0006.251101T0600Z-251101T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Warren-Troup-Meriwether-Pike- Including the cities of Marietta, Commerce, Rome, Zebulon, Crawford, Riverdale, Conyers, Fort Oglethorpe, Dahlonega, Carrollton, Cumming, Homer, Covington, Dawsonville, Gainesville, Cleveland, Dalton, Winder, Athens, Peachtree City, LaFayette, Madison, Calhoun, Decatur, Monroe, Cartersville, Greensboro, Newnan, Woodstock, Douglasville, Blairsville, East Point, West Point, Summerville, Comer, Dallas, Watkinsville, Manchester, Lawrenceville, Warrenton, Crawfordville, Hiawassee, Franklin, Bremen, Blue Ridge, Jasper, Chatsworth, Atlanta, Cedartown, Ellijay, Stockbridge, Washington, Trenton, and Griffin 1240 AM EDT Sat Nov 1 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of east central, north central, northeast, northwest, and west central Georgia. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. * ADDITIONAL DETAILS...Some counties in the Advisory may only have frost in isolated, sheltered locales. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
562 WWUS72 KFFC 010927 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 527 AM EDT Sat Nov 1 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>076- 011400- /O.CON.KFFC.FR.Y.0006.000000T0000Z-251101T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock- Jefferson- Including the cities of Marietta, Commerce, Gray, Milledgeville, Sandersville, Rome, Zebulon, Crawford, GIbson, Riverdale, Conyers, Fort Oglethorpe, Dahlonega, Eatonton, Carrollton, Cumming, Homer, Covington, Dawsonville, Gainesville, Cleveland, Dalton, Winder, Athens, Peachtree City, LaFayette, Madison, Calhoun, Barnesville, Decatur, Monroe, Cartersville, Greensboro, Newnan, Woodstock, Douglasville, Blairsville, East Point, Monticello, West Point, Summerville, Comer, Dallas, Watkinsville, Forsyth, Manchester, Lawrenceville, Warrenton, Crawfordville, Hiawassee, Jackson, Franklin, Bremen, Blue Ridge, Jasper, Louisville, Chatsworth, Atlanta, Sparta, Cedartown, Ellijay, Stockbridge, Washington, Trenton, and Griffin 527 AM EDT Sat Nov 1 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, east central, north central, northeast, northwest, and west central Georgia. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. * ADDITIONAL DETAILS...Some counties in the Advisory may only have frost in isolated, sheltered locales. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 30, 7:30 PM EDT, 5 hours 55 minutes earlier. Its key messages:
- Updated at 727 PM EDT Thu Oct 30 2025
- Clearing and drying trends will continue through this evening, with temperatures remaining unseasonably cool.
- Sunny and cool weather is forecast for Halloween Friday. Expect temperatures in the 50s around dusk.
- Patchy frost formation is possible tonight and likely Friday night. The first Frost Advisory of the season may be issued in subsequent forecast packages.
- After a dry Saturday, low-end chances for rain showers return late Sunday into early Monday with dry weather returning for the remainder of the week.
Area forecast discussion, Oct 30, 7:30 PM EDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Thu Oct 30 2025
...New 00Z Aviation Discussion...
.KEY MESSAGES...
Updated at 727 PM EDT Thu Oct 30 2025
- Clearing and drying trends will continue through this evening,
with temperatures remaining unseasonably cool.
- Sunny and cool weather is forecast for Halloween Friday.
Expect temperatures in the 50s around dusk.
- Patchy frost formation is possible tonight and likely Friday
night. The first Frost Advisory of the season may be issued
in subsequent forecast packages.
- After a dry Saturday, low-end chances for rain showers
return late Sunday into early Monday with dry weather
returning for the remainder of the week.
&&
.SHORT TERM...
(This afternoon through Friday)
Issued at 727 PM EDT Thu Oct 30 2025
With exiting low pressure at both the surface and the mid-levels,
mostly cloudy, breezy, and generally dreary conditions linger across
north and central Georgia thanks to the influence of wraparound
moisture on the backside of the system. Intermittent mist/drizzle
and perhaps very light rain is possible through the afternoon in
areas under thicker cloud cover, with no additional accumulations
expected. Highs today will remain unseasonably cool, topping out in
the mid-50s to mid-60s (and will be unlikely to breach 50 for
portions of northeast Georgia).
The combination of dry, northwesterly flow and surface high pressure
nosing eastward from across the midsection of the country will
support clearing and drying conditions into the evening and
overnight. Clearing skies and the effects of yesterday's cold front
will support overnight lows in the 30s to near 40. Depending on the
speed/timing of the erosion of low-level clouds and slackening of
winds, some patchy frost formation is possible across far north and
far west central Georgia (generally along the state line) Friday
morning. Coverage is likely to remain isolated enough to preclude
product issuance. For any Halloween or trick or treating
festivities, keep a jacket handy -- expect temperatures to be in
the mid-50s to lower-60s around 6PM, dropping into the mid-40s to
near 50 by 9PM.
Friday night lows will be cooler still, in the mid-to-upper 30s
areawide. The combination of clear skies, calm winds, and
temperatures between 33 and 36 degrees will support more widespread
patchy frost formation. A Frost Advisory is likely to be necessary
(the first of the season, if so) for areas roughly along and north
of I-85. Stay tuned.
&&
.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 727 PM EDT Thu Oct 30 2025
Cool and dry weather will open the weekend on Saturday, though
clouds will begin to increase by the latter half of the day in north
Georgia. By Sunday, some marked differences in model guidance linger
as an upper low dives southeastward across the Tennessee Valley.
Latest deterministic ECMWF/GFS have trended toward better agreement
regarding a lower QPF scenario represented by low-end chances for
light rain showers late Sunday into early Monday. With that said, a
few ensemble members, particularly within the GEFS, lean toward a
more westward-deepening low and considerably higher QPF locally.
This still remains the outlier case, and the forecast maintains
slight chance PoPs late Sunday into Monday morning before the trough
axis swings eastward.
Beyond Monday, we'll return to dry conditions through the remainder
of the long term. Surface high pressure will build across the region
in the wake of Monday's cold front. After below normal highs over
the weekend into Monday, daytime highs will gradually warm back
toward normal by midweek as the high shifts eastward and surface
flow becomes more southerly, though seasonally cool morning lows in
the 40s will persist.
&&
.AVIATION...
(00Z TAFS)
Issued at 727 PM EDT Thu Oct 30 2025
MVFR continues to lift to VFR tonight though lower cigs may last
a little later into the overnight hours than initially expected, 3
to 4z. Winds remain gusty out of north through late evening hours
becoming lighter overnight into tomorrow. No significant wind
shifts or precip expected.
//ATL Confidence...00Z Update...
Medium confidence cigs persistence tonight.
High confidence all other elements.
SM
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 40 62 37 64 / 0 0 0 0
Atlanta 41 62 41 64 / 0 0 0 0
Blairsville 37 55 33 59 / 10 0 0 0
Cartersville 37 63 35 64 / 0 0 0 0
Columbus 38 66 38 69 / 0 0 0 0
Gainesville 41 61 39 63 / 0 0 0 0
Macon 39 66 37 68 / 0 0 0 0
Rome 40 65 39 66 / 0 0 0 0
Peachtree City 38 64 36 66 / 0 0 0 0
Vidalia 42 69 40 70 / 0 0 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...96
LONG TERM....RW
AVIATION...SMHazardous weather outlook, Oct 30, 9:46 PM EDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 946 PM EDT Thu Oct 30 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 946 PM EDT Thu Oct 30 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. With temperatures expected to drop into the lower to mid 30s Friday night into Saturday morning, areas of frost will be possible across mainly portions of north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
Nearby
Frost Advisories in Georgia, 2025Every frost advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.